×

zbMATH — the first resource for mathematics

Amplitude inequalities for complexes. (English) Zbl 0433.13003

MSC:
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
13D05 Homological dimension and commutative rings
13D25 Complexes (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. AUSLANDER , Modules over unramified Regular Local Rings (III. J. Math., Vol. 5, 1961 , p. 631-645). MR 31 #3460 | Zbl 0104.26202 · Zbl 0104.26202
[2] H. BASS , On the Ubiquity of Gorenstein Rings (Math. Z., Vol. 82, 1963 , p. 8-28). MR 27 #3669 | Zbl 0112.26604 · Zbl 0112.26604 · doi:10.1007/BF01112819 · eudml:170166
[3] R. FOSSUM , H.-B. FOXBY , P. GRIFFITH and I. REITEN , Minimal Injective Resulutions with Applications to Dualizing Modules and Gorenstein Modules (Publ. Math. I.H.E.S., Vol. 45, 1976 , p. 193-215). Numdam | Zbl 0321.13013 · Zbl 0321.13013 · doi:10.1007/BF02684302 · numdam:PMIHES_1975__45__193_0 · eudml:103940
[4] H.-B. FOXBY , On the \mu i in Minimal Injective Resolutions II , Københavns Universitet, Matematisk Institut, Preprint Series 1976 , N^\circ 20.
[5] A. GROTHENDIECK (Notes by R. HARTSHORNE), Local Cohomology (Lecture Notes in Math., N^\circ 41, Springer-Verlag, Berlin, 1967 ). MR 37 #219 | Zbl 0185.49202 · Zbl 0185.49202 · doi:10.1007/BFb0073971
[6] R. HARTSHORNE , Residues and Duality (Lecture Notes in Math., N^\circ 20, Springer-Verlag, Berlin, 1966 ). MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[7] M. HOCHSTER , The Equicharacteristic Case of some Homological Conjectures on Local Rings (Bull. Amer. Math. Soc., Vol. 80, 1974 , p. 683-686). Article | MR 49 #7256 | Zbl 0289.13007 · Zbl 0289.13007 · doi:10.1090/S0002-9904-1974-13548-2 · minidml.mathdoc.fr
[8] S. LICHTENBAUM , On the Vanishing of Tor in Regular Local Rings (Ill. J. Math., Vol. 10, 1966 , p. 220-226). MR 32 #5688 | Zbl 0139.26601 · Zbl 0139.26601
[9] C. PESKINE et L. SZPIRO , Dimension projective finie et Cohomologie locale (Publ. Math. I.H.E.S., N^\circ 42, 1973 , p. 323-395). Numdam | Zbl 0268.13008 · Zbl 0268.13008 · doi:10.1007/BF02685877 · numdam:PMIHES_1973__42__47_0 · eudml:103922
[10] C. PESKINE et L. SZPIRO , Syzygies et multiplicités (C. R. Acad. Sc. Paris, t. 278, série A, 1974 , p. 1421-1424). MR 50 #2152 | Zbl 0281.13004 · Zbl 0281.13004
[11] P. ROBERTS , Two Applications of Dualizing Complexes over Local Rings (Ann. scient. Éc. Norm. Sup., t. 9, 1976 , p. 103-106). Numdam | MR 53 #2926 | Zbl 0326.13004 · Zbl 0326.13004 · numdam:ASENS_1976_4_9_1_103_0 · eudml:81971
[12] J.-P. SERRE , Algèbre Locale-Multiplicité (Lecture Notes in Math., N^\circ 11, Springer-Verlag, Berlin, 1965 ). MR 34 #1352 | Zbl 0142.28603 · Zbl 0142.28603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.